Alert archive / Connecticut / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 50, NWS Albany, NY

July 1, 2012Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this severe thunderstorm warning at Jul 1, 2012, 2:51 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 33 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 2:51 PM EDT (18:51 UTC)
Expired
Jul 1, 2012, 3:24 PM EDT
In force
33 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

County Northwest Hills Planning Region, CT

The radar

The Brookhaven radar (KOKX), 85 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 2:55 PM EDTHAIL 1.25Bethlehem, CT
Jul 1, 2:55 PM EDTHAIL 1.75Bethlehem, CT
Jul 1, 3:00 PM EDTTSTM WND DMGWatertown, CTTREES AND WIRES DOWN
Jul 1, 3:00 PM EDTHAIL 1.75Watertown, CT
Jul 1, 3:09 PM EDTTSTM WND DMGOakville, CTTREES AND WIRES DOWN
Jul 1, 3:09 PM EDTHAIL 1.75Oakville, CT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 1:35 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 254 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
254 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1757 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WUUS51 KALY 011851
SVRALY
CTC005-011945-
/O.NEW.KALY.SV.W.0050.120701T1851Z-120701T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
251 PM EDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...

* UNTIL 345 PM EDT

* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTH OF WOODBURY CENTER...OR 10 MILES EAST OF NEW MILFORD...AND
  MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   OAKVILLE BY 305 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN CONNECTICUT AND EAST CENTRAL NEW YORK.

&&

LAT...LON 4161 7337 4169 7329 4165 7298 4164 7298
      4162 7302 4161 7302 4161 7304 4156 7310
      4155 7316 4152 7315 4151 7318
TIME...MOT...LOC 1851Z 303DEG 26KT 4164 7319

$$
1 follow-up statement
928 
WWUS51 KALY 011924
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
324 PM EDT SUN JUL 1 2012

CTC005-011934-
/O.CAN.KALY.SV.W.0050.000000T0000Z-120701T1945Z/
LITCHFIELD CT-
324 PM EDT SUN JUL 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LITCHFIELD COUNTY
IS CANCELLED...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN CONNECTICUT AND EAST CENTRAL NEW YORK.

LAT...LON 4161 7337 4169 7329 4165 7298 4164 7298
      4162 7302 4161 7302 4161 7304 4156 7310
      4155 7316 4152 7315 4151 7318
TIME...MOT...LOC 1924Z 303DEG 26KT 4151 7293

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 1:34 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 1, 1:34 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
134 PM EDT SUN JUL 1 2012

.SYNOPSIS...
MAINLY DRY WEATHER IS EXPECTED THIS WEEK WITH SEASONABLY WARM
TEMPERATURES...5 TO 10 DEGREES ABOVE NORMAL. ISOLATED AFTERNOON
SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY AND MONDAY...WITH
SCATTERED STORMS EXPECTED ON WEDNESDAY...THE FOURTH OF JULY...AS A
LOW PRESSURE SYSTEM MOVES INTO THE REGION.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1230 PM...WE CONTINUE TO MONITOR AN INCREASING THREAT FOR
SEVERE WEATHER ACROSS ULSTER...DUTCHESS...LITCHFIELD COUNTIES.
LATEST LAPS/SPC-MESO WINDOW SUGGESTS SBCAPES CLIMBING ABOVE 2000
J/KG AS FRONTAL BOUNDARY WAS DIVING SOUTHEAST.  IN ADDITION...H2O
VAPOR LOOP DOES SHOW A SHORT WAVE MOVING ACROSS THE SOUTHERN TIER OF
NY.  LATEST RAP/HRRR REFLECTIVITY FORECASTS POINT TOWARD A
CONVECTIVE INITIATION IN THE CATSKILLS AND QUICKLY TRACKING TO THE
EAST-SOUTHEAST.  OTHERWISE...ANOTHER FRONTAL BOUNDARY WAS DIVING
SOUTHWARD TOWARD THE DACKS AND LAKE GEORGE SARATOGA REGION WHERE
WILL RETAIN THE SLIGHT CHC-CHC POPS AT THIS TIME.  TEMPERATURES ARE
IN GOOD SHAPE BUT DID INCREASE DEWPOINTS SOUTH OF THE CAPITAL REGION
TO BE MORE IN LINE WITH OBSERVATIONS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
SHORT WAVES WILL CONTINUE TO MOVE THROUGH THE LONGWAVE TROUGH OVER
THE REGION...HOWEVER THE TROUGH AXIS WILL BE SHIFTING TO OUR EAST ON
MONDAY LIMITING THE THREAT FOR CONVECTION. DO HAVE SLIGHT CHANCE
POPS FOR THE AFTERNOON HOURS WITH DIURNAL HEATING.

ANOTHER SHORT WAVE WILL RIDE OVER TOP THE RIDGE AND HEAD DOWN THE
EAST SLIDE WITH SOME RIDGING BEING INDUCED ACROSS OUR REGION AHEAD
OF IT MONDAY NIGHT AND TUESDAY. SO HAVE KEPT CONVECTION OUT OF THE
FORECAST. HEIGHTS WILL BEGIN TO FALL TUESDAY NIGHT AS THE SHORT WAVE
APPROACHES AND ITS ASSOCIATED WARM FRONT. HAVE INTRODUCE POPS BACK
IN THE FORECAST MAINLY AFTER MIDNIGHT.

AGAIN TEMPERATURE GUIDANCE IN GOOD AGREEMENT SO HAVE GONE WITH IT.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE EXTENDED FORECAST OPENS WITH NY AND NEW ENGLAND GETTING INTO A
WARM SECTOR WITH A WARM FRONT LIFTING NORTH OF THE REGION...AND A
TRAILING COLD FRONT FOLLOWING. THE MEDIUM RANGE GUIDANCE...AND
ENSEMBLES INDICATE PRECIPITABLE WATER VALUES WILL RISE ABOVE NORMAL
/IN EXCESS OF 1.50 INCHES/ FOR A SHORT TIME.  THE COLD FRONT...AND A
SHORT-WAVE IN THE NW FLOW MAY FOCUS SOME SHOWERS AND POTENTIALLY
STRONG THUNDERSTORMS DEPENDING ON THE TIMING...AMOUNT OF
DESTABILIZATION AND SFC HEATING.  THE LATEST GFS DOES INDICATE
POTENTIALLY LARGE AMOUNTS OF INSTABILITY WITH SBCAPES OF 1000-2000
J/KG ACROSS PORTIONS OF THE FORECAST AREA.  THE 0-6 KM BULK SHEAR
VALUES ALSO INCREASE TO 30-40 KTS FROM THE CAPITAL REGION
NORTHWARD.  AGAIN...WE WILL CONTINUE TO MENTION THE CHANCE OF
THUNDERSTORMS IN HWO.  THE GOOD NEWS IS THAT THE SHOWERS AND
THUNDERSTORMS SHOULD CLEAR THE FORECAST AREA BEFORE NIGHTFALL BASED
ON THE LATEST GFS/ECMWF/CAN GGEM.

WED NIGHT THROUGH FRI NIGHT...QUIET STRETCH FOR THE LONG TERM WITH
HIGH PRESSURE BUILDING IN FROM GREAT LAKES REGION AND SE CANADA.
THE BROAD H500 ANTICYCLONE BUILDS IN...CENTERED OVER THE MS RIVER
VALLEY/MIDWEST WITH AN INCREASE OF HEAT AND HUMIDITY BY FRIDAY.
H850 TEMPS RISE BACK TO 17 TO 19C WITH SOME L90S POSSIBLE IN THE
VALLEY LOCATIONS...WITH LOWER TO M80S OVER THE HILLS/MTNS.

SATURDAY...A COLD FRONT WILL SLOWLY BE SAGGING SOUTH FROM THE ST
LAWRENCE RIVER VALLEY.  THE UPPER LEVEL FLOW BECOMES ZONAL...AND THE
LONG RANGE GUIDANCE IS CHALLENGED BRINGING THIS FRONT SOUTHWARD
ACROSS THE REGION.  SLIGHT TO LOW CHANCE POPS WERE USED IN THE GRIDS
FOR SHOWERS AND POSSIBLY THUNDERSTORMS.

OVERALL...TEMPS WILL STILL BE ABOVE NORMAL IN THE LONG TERM WITH
PCPN STILL BELOW NORMAL /THOUGH SOME LOCATIONS COULD GET SOME
MODERATE TO HEAVY RAINFALL WITH ANY CONVECTION ON INDEPENDENCE DAY/.

&&

.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD...THE ONLY EXCEPTION
ONCE AGAIN BEING THE POSSIBILITY OF MVFR IN OVERNIGHT FOG...MAINLY
AT GFL AND KPSF.  DRY CONDITIONS ARE FAVORED FOR KALB WHILE KPOU
RUNS THE RISK OF A NEARBY TSTM...AND KGFL AND KPSF COULD SEE A LIGHT
SHOWER CLOSE BY UNTIL SUNDOWN.

BY 21Z...CLOUD COVER WILL BE SCT OR LESS THROUGH THE REMAINDER OF
THE TAF PERIOD.  WINDS WILL BE WESTERLY AROUND 10 KNOTS...WITH SOME
DECOUPLING AFTER SUNDOWN.  NORTHWEST WINDS TO INCREASE AGAIN ON
MONDAY ACCOMPANIED BY GUSTS AS THE REGION TRANSLATES BACK INTO A
DRIER AIR MASS.

OUTLOOK...
MON PM...VFR...SLGT CHC -SHRA.  MVFR FOG PSBL LATE.
TUE-TUE NGT...VFR...NO SIG WX.
4TH OF JULY...VFR/MVFR...CHC -SHRA/-TSRAS.
WED NGT-THU...VFR...NO SIG WX.
&&

.FIRE WEATHER...
MAINLY DRY WEATHER IS EXPECTED THIS WEEK WITH SEASONABLY WARM
TEMPERATURES. ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS ARE
POSSIBLE TODAY AND MONDAY...WITH SCATTERED STORMS EXPECTED ON
WEDNESDAY...THE FOURTH OF JULY...AS A LOW PRESSURE SYSTEM MOVES INTO
THE REGION.

MINIMUM RELATIVE HUMIDITY VALUES THIS AFTERNOON AND MONDAY AFTERNOON
ARE EXPECTED TO BE IN THE 30S...WITH HIGHER VALUES IN THE 40S ACROSS
THE SOUTHERN ADIRONDACKS AND SOUTHERN GREEN MOUNTAINS. RELATIVE
HUMIDITY VALUES ARE EXPECTED TO RECOVER TO 85 TO NEAR 100 PERCENT
TONIGHT AND AGAIN MONDAY NIGHT.

WESTERLY WINDS OF 10 TO 20 MPH ARE EXPECTED TODAY. NORTHWESTERLY
WINDS OF 10 TO 20 MPH ARE EXPECTED ON MONDAY.

&&

.HYDROLOGY...
NO WIDESPREAD HYDRO PROBLEMS ARE EXPECTED THE NEXT 5 DAYS ON THE
MAIN STEM RIVERS WITH  MAINLY DRY WEATHER IS EXPECTED THIS WEEK WITH
SEASONABLY WARM TEMPERATURES.

ANY THUNDERSTORMS THROUGH MID WEEK COULD PRODUCE A LOCALLY HEAVY
DOWNPOUR...BUT LITTLE OR NO IMPACT IS EXPECTED ON THE RIVERS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.CLIMATE...
THE JUNE 2012 MONTHLY CLIMATE REPORTS (CLM) FOR ALBANY...GLENS
FALLS... POUGHKEEPSIE...BENNINGTON AND PITTSFIELD HAVE BEEN
ISSUED.

CHECK OUT OUR CLIMATE PAGE FOR DETAILS AT
WWW.NWS.NOAA.GOV/CLIMATE/INDEX.PHP?WFO=ALY  (ALL LOWER CASE)

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA
NEAR TERM...BGM/IAA/11
SHORT TERM...IAA
LONG TERM...WASULA
AVIATION...ELH
FIRE WEATHER...IAA
HYDROLOGY...IAA
CLIMATE...IAA

WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Jul 1, 1:39 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
139 PM EDT SUN JUL 1 2012

CTZ001-013-NYZ063>066-021100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
139 PM EDT SUN JUL 1 2012

...SEVERE THUNDERSTORM WATCH 444 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...ULSTER AND DUTCHESS COUNTIES OF EAST CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY...THE FOURTH OF
JULY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR ULSTER...DUTCHESS AND
LITCHFIELD COUNTIES.

MAZ001-025-NYZ032-033-038>043-047>054-058>061-082>084-VTZ013>015-
021100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
139 PM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN
MASSACHUSETTS...EAST CENTRAL NEW YORK EXCLUDING THE SOUTHEAST
CATSKILLS...MID HUDSON VALLEY AND THE SOUTHERN TACONICS...AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY...THE FOURTH OF
JULY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 1, 1:28 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
128 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             CLINTON CORNERS         41.83N  73.76W
07/01/2012  M0.88 INCH       DUTCHESS           NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY1200103

11
Local storm report, Jul 1, 1:35 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
135 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             CLINTON CORNERS         41.83N  73.76W
07/01/2012  M1.00 INCH       DUTCHESS           NY   PUBLIC

&&

EVENT NUMBER ALY1200104

11
Local storm report, Jul 1, 2:38 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
238 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             WARREN                  41.74N  73.35W
07/01/2012  M1.00 INCH       LITCHFIELD         CT   PUBLIC

0235 PM     HAIL             SHARON                  41.88N  73.47W
07/01/2012  M0.75 INCH       LITCHFIELD         CT   PUBLIC

&&

EVENT NUMBER ALY1200105
EVENT NUMBER ALY1200106

11

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 1:16 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region59 min
Jul 1, 2:15 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region60 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.